# SDR CALA9900121

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N43537
- Make and model: Doug DC-9-32
- Aircraft serial: 47112
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Adjust
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AFT OVERWING EMERGENCY EXIT DOOR FAILED UNLOCK FORCE TEST.  THE LATCH BAR SCREWS WERE ADJUSTED TO OBTAIN THE REQUIRED FORCE TO UNLOCK THE EXIT DOOR IAW MM 52-21-0, PAGE 504.
